Hail, Henderson
- When
- July 14, 1:15 PM CST to 1:20 PM CST
- Where
- Henderson County, Darden
- Measured
- 1 in hail
- Property damage
- $100
- Reported by
- POST OFFICE
- Coordinates
- 35.633, -88.233
6 hail, 2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 14, 1:50 AM CST, 11 hours 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
250 AM CDT WED JUL 14 2004
.DISCUSSION...
AN AMPLIFIED PATTERN WILL CONTINUE OVER THE LOWER 48 FOR THE NEXT
SEVERAL DAYS WITH A STRONG UPPER HIGH IN THE WEST AND SHORT WAVES
CARVING A TROF IN THE EAST. THE TROF WILL FINALLY MOVE OFFSHORE
TUESDAY AND THE UPPER HIGH WILL EXPAND EASTWARD ACROSS THE CENTRAL
AND SOUTHERN STATES.
AT THE SURFACE WEAK HIGH PRESSURE WILL DOMINATE THE SOUTHEAST TODAY.
THE RESULT WILL BE ANOTHER HOT DAY OVER THE MID SOUTH. A HEAT
ADVISORY HAS BEEN POSTED FOR THE SOUTHERN HALF OF THE REGION. RELIEF
WILL COME FROM A COLD FRONT THAT WILL DROP SOUTHWARD ACROSS THE MID
SOUTH TONIGHT WITH ISOLATED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE
WILL FOLLOW WITH MORE NORMAL TEMPERATURES FOR THE REMAINDER OF THE
WEEK. ANOTHER FRONT WILL APPROACH THE MID SOUTH FRIDAY AND SATURDAY
AND CAUSE INCREASING HUMIDITY WITH ISOLATED MAINLY DIURNAL
CONVECTION. THE FRONT WILL MOVE ACROSS THE REGION WITH SCATTERED
THUNDERSTORMS SUNDAY. HIGH PRESSURE WITH DRIER WEATHER WILL FOLLOW
MONDAY AND TUESDAY.
&&
.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY TODAY FOR CROSS...CRITTENDEN...ST. FRANCIS...
LEE AND PHILLIPS COUNTIES.
MS...HEAT ADVISORY ALL AREAS TODAY.
MO...NONE.
TN...HEAT ADVISORY TODAY FOR SHELBY...FAYETTE...HARDEMAN...MCNAIRY
AND HARDIN COUNTIES.
&&
JCLHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 400 AM CDT WED JUL 14 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-151000- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 400 AM CDT WED JUL 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... HEAT INDICES WILL REACH 105 TO 108 DEGREES ACROSS THE MID-SOUTH FROM ROUGHLY MEMPHIS SOUTHWARD THIS AFTERNOON. THIS AREA INCLUDES HELENA ...CLARKSDALE...TUNICA...TUPELO...OXFORD AND MEMPHIS. HEAT INDICES ACROSS THE REMAINDER OF THE MID SOUTH WILL REACH 100 TO 105 DEGREES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE MID SOUTH. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA FROM THE NORTH. SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN... ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY NIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER THURSDAY THROUGH MONDAY IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
The national radar mosaic for the moment the first event began.
6 hail, 2 thunderstorm wind. Local standard time, as filed.
A couple of trees were blown down.
Some power poles were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2004Every state in 2004This day in weather historyWarnings in Tennessee, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5415194, 5415195, 5415196, 5415197, 5415198, 5415199, 5415201, 5415200.